t-expansive and t-wise intersecting hypergraphs

Research output: Contribution to journalArticle

7 Citations (Scopus)


We give a hypergraph generalization of Gallai's theorem about factor-critical graphs. This result can be used to determine τ*(r, t) for r < 3 t/2, where τ*(r, t) denotes the maximum value of the fractional covering numbers of t-wise intersecting hypergraphs of rank r.

Original languageEnglish
Pages (from-to)67-80
Number of pages14
JournalGraphs and Combinatorics
Issue number1
Publication statusPublished - Dec 1 1986


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this